Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Gröbner duality and multiple points
in linearly general position


Author: Teo Mora
Journal: Proc. Amer. Math. Soc. 125 (1997), 1273-1282
MSC (1991): Primary 13P10
DOI: https://doi.org/10.1090/S0002-9939-97-03713-1
MathSciNet review: 1363433
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved for each $d$, $1 \le d \le n-1$, that a primary $0$-dimensional scheme in $\mathbb {P}^{n}$ of degree $n+2+d$ in linearly general position lies in a rational normal scroll of dimension $d$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13P10

Retrieve articles in all journals with MSC (1991): 13P10


Additional Information

Teo Mora
Affiliation: DIMA and DISI, Università di Genova, Viale Dodecaneso 35, 16146 Genova, Italy
Email: theomora@dima.unige.it

DOI: https://doi.org/10.1090/S0002-9939-97-03713-1
Received by editor(s): September 1, 1995
Received by editor(s) in revised form: November 5, 1995
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1997 American Mathematical Society